# SDR AALA202001029018

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 56,377 hours, 23,269 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Part serial: 222386
- Condition: Unreliable
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMBOUT, ENTERING CLOUDS AT 15,000 FT. CAS AIRSPEED BECAME UNRELIABLE, WITH IAS AND ACT DISAGREE WARNINGS ILLUMINATED. FO & STANDBY INST WERE IN AGREEMENT. CONDITION REMAINED ENTIRE FLIGHT UNTIL 13,000 ON DESCENT. MAINTENANCE REMOVED AND REPLACED CAPTS PITOT PROBE IAW AMM 34-11-01. OPS AND LEAK CHECK GOOD IAW AMM 34-11-00.
